Skip to Main content Skip to Navigation
Journal articles

Choquet–Kendall–Matheron theorems for non-Hausdorff spaces

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-03190326
Contributor : Jean Goubault-Larrecq <>
Submitted on : Tuesday, April 6, 2021 - 10:58:42 AM
Last modification on : Thursday, April 8, 2021 - 3:39:49 AM

Links full text

Identifiers

Citation

Jean Goubault-Larrecq, Klaus Keimel. Choquet–Kendall–Matheron theorems for non-Hausdorff spaces. Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2011, 21 (3), pp.511-561. ⟨10.1017/S0960129510000617⟩. ⟨hal-03190326⟩

Share

Metrics

Record views

4